# SDR DALA2016123010144

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FREE PLAY LT & RT ELEVATOR ANTI-FLOAT TABS. BEARING BUSHINGS AND HARDWARE WERE REPLACED FOR NEW ONES AT LH/RH ANTI-FLOAT TABS AND WERE INSTALLED AND ADJUSTED. (LP# 2827688)
